MathSciNet Relay Station
MathSciNet bibliographic data
MR1719330 (2001c:37031) 37D30 (37C20 37H99)
Gorodetskiĭ, A. S.; Ilʹyashenko, Yu. S. Some new robust properties of invariant sets and attractors of dynamical systems. (Russian) Funktsional. Anal. i Prilozhen. 33 (1999), no. 2, 16--30, 95; translation in Funct. Anal. Appl. 33 (1999), no. 2, 95–105
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement